# SDR AALA202509225303

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 19,370 hours, 2,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 21H WIRING DAMAGED. MAINTENANCE REPLACED  EMERGENCY LIGHT ASSY IAW AMM 33-51-06.
